# SDR SWIA200312404

- Difficulty date: August 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 15,762 hours, 22,428 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE HYDRAULIC PACK LOWER SUPPORT CHANNEL CRACKED IB EDGE. (DISCOVERED DURING C-CHECK INSPECTION) REPLACED LOWER SUPPORT CHANNEL WITH SERVICEABLE UNIT FOR BLUE HYDRAULIC PACK.
